# SDR SWIA2019012945478

- Difficulty date: January 28, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 36,177 hours, 31,635 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION. WHEN ON APPROACH. APU WAS RUNNING. RAN QRH PROCEDURE AND MESSAGE CLEARED. COULD SMELL BURNING SMELL IN THE COCKPIT. THE SMELL DISSIPATED AFTER THE QRH PROCEDURE. (FLT#4990) FO: 01/29/2019 CLOSED REMOVED AND REPLACED APU ASSY. LEAK AND OPS CHECK GOOD.1
